# SDR UIEA2021043001025

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 107,390 hours, 16,170 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH O/B ELEVATOR L/E UPPER PANEL SKIN FOUND CRACK( RH O/B ELEVATOR L/E UPPER PANL SKIN REPLACED AS PER SRM 51-10-02 AND 51-40-02. )
